Strathprints logo
Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Explicit solutions of the Camassa-Holm equation

Parkes, E.J. and Vakhnenko, V.O. (2005) Explicit solutions of the Camassa-Holm equation. Chaos, Solitons and Fractals, 26 (5). pp. 1309-1316. ISSN 0960-0779

Full text not available in this repository. (Request a copy from the Strathclyde author)

Abstract

Explicit travelling-wave solutions of the Camassa-Holm equation are sought. The solutions are characterized by two parameters. For propagation in the positive x-direction, both periodic and solitary smooth-hump, peakon, cuspon and inverted-cuspon waves are found. For propagation in the negative x-direction, there are solutions which are just the mirror image in the x-axis of the aforementioned solutions. Some composite wave solutions of the Degasperis-Procesi equation are given in an appendix.

Item type: Article
ID code: 86
Keywords: Camassa–Holm equation, solitons, finite element analysis, numerical mathematics, Mathematics, Mathematics(all)
Subjects: Science > Mathematics
Department: Faculty of Science > Mathematics and Statistics
Related URLs:
Depositing user: Miss Jacqueline Miller
Date Deposited: 21 Dec 2005
Last modified: 04 Sep 2014 13:35
URI: http://strathprints.strath.ac.uk/id/eprint/86

Actions (login required)

View Item